# SDR AALA201907159013

- Difficulty date: July 14, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 55,680 hours, 32,427 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55371800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RUDDER HINGE #3 WORN ON THE VERTICAL STABILIZER AT RIB 5. REPLACED HINGE FITTING PER AMM 55-36-41.
